RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1977, Volume 102(144), Number 2, Pages 155–172 (Mi msb2642)  

This article is cited in 4 scientific papers (total in 4 papers)

On the classification of maximal arithmetic subgroups in split groups

A. A. Bondarenko


Abstract: We obtain an explicit classification of the maximal arithmetic subgroups of the $Q$-split orthogonal groups of type $(D_l)$, where $Q$ is the field of rational numbers or the field of rational functions of one variable with finite field of constants $(\operatorname{char}Q\ne2)$. In view of known results, this completes the explicit classification of maximal arithmetic subgroups for all $Q$-split classical simple groups.
As a preliminary, we obtain an explicit solution of a local analogue of the maximality problem for split orthogonal groups of type $(D_l)$ over a non-Archimedean locally compact field of characteristic $\ne2$.
Bibliography: 18 titles.

Full text: PDF file (1827 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1977, 31:2, 135–150

Bibliographic databases:

UDC: 513.6
MSC: 20G30, 10C30
Received: 15.12.1975

Citation: A. A. Bondarenko, “On the classification of maximal arithmetic subgroups in split groups”, Mat. Sb. (N.S.), 102(144):2 (1977), 155–172; Math. USSR-Sb., 31:2 (1977), 135–150

Citation in format AMSBIB
\Bibitem{Bon77}
\by A.~A.~Bondarenko
\paper On the classification of maximal arithmetic subgroups in split groups
\jour Mat. Sb. (N.S.)
\yr 1977
\vol 102(144)
\issue 2
\pages 155--172
\mathnet{http://mi.mathnet.ru/msb2642}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=453924}
\zmath{https://zbmath.org/?q=an:0375.20031|0387.20037}
\transl
\jour Math. USSR-Sb.
\yr 1977
\vol 31
\issue 2
\pages 135--150
\crossref{https://doi.org/10.1070/SM1977v031n02ABEH002456}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1977FY72200001}


Linking options:
  • http://mi.mathnet.ru/eng/msb2642
  • http://mi.mathnet.ru/eng/msb/v144/i2/p155

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. P. Platonov, “The arithmetic theory of algebraic groups”, Russian Math. Surveys, 37:3 (1982), 1–62  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. A. A. Bondarenko, “Classification of the maximal arithmetic subgroups of indefinite orthogonal groups of type $(B_l)$”, Math. USSR-Sb., 55:1 (1986), 71–89  mathnet  crossref  mathscinet  zmath
    3. A. A. Bondarenko, “On the problem of the maximality of arithmetic subgroups of indefinite orthogonal groups of type $(D_l)$”, Math. USSR-Sb., 69:2 (1991), 417–430  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    4. A. A. Ryzhikov, V. I. Chernousov, “On the classification of the maximal arithmetic subgroups of simply connected groups”, Sb. Math., 188:9 (1997), 1385–1413  mathnet  crossref  crossref  mathscinet  zmath  isi
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:109
    Full text:33
    References:22

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019